# SDR USAA2013092600012

- Difficulty date: August 28, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FRAMES 64 TO 66 & BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00, TABLE 103, IRM 9701, REV G, & EA 504291.
